# SDR RX8R2000001

- Difficulty date: December 27, 2000
- Submitted: December 28, 2000
- Operation: General aviation
- Filed by: Amentum Services Inc, repair station RX8R084N
- Aircraft: N5247S
- Make and model: Hughes 369E
- Aircraft serial: 0119E
- Aircraft time: 5,187 hours, 9,653 cycles
- Engine: Allsn 250C20B
- Engine time: 5,072 hours, 5,320 cycles
- System (JASC): 6210 · Main Rotor Blades
- Part: Blade
- Part number: 500P2100101
- Condition: Delaminated
- Location: Main Rotor
- Part time: 91 hours, 218 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HELICOPTER TECHNOLOGY COMPANY MAIN ROTOR BLADES PN 500P2100-101 WERE INSTALLED NEW 8/14/00 TTAC 5096.0.  BLADES WERE INSPECTED IAW A.D.2000-24-51 (MSB 2100-02) ON 11/11/00, TTAC 5149.7 AND NO DEFECTS WERE NOTED.  BLADES WERE INSPECTED IAW A.D. 2000-25-52 (MSB 2100-02R2) ON 11/20/00, TTAC  5169.2 AND NO DEFECTD WERE NOTED.  AD IS NOT RECURRING, BUT INSPECTED BLADES WITH A 100 HR INSPECTION ON 12/27/00, TTAC 5187.3 AND FOUND 2 BLADES DELAMINATED.  RECOMMEND A. BE MADE RECURRING.
